My husband has been taking ambien and trazadone for years to help him sleep. He recently came off celexa for depression/anxiety and was put on viibryd. They started him out on 10mg, then 20, now 40. While taking the 10 and 20mg it seemed to be doing ok, no side effects. Since he started 40mg he has been having blurred vision, extremely tired at times, sweating, some nausea. I also did some research and found out that you are not suppose to mix trazadone and viibryd together. Are these side effects due to the drug interaction between the two or uping the dosage to 40mg? Should he come off one of the two medications? which one?
Viibryd, increased dose & take Trazodone, blurred vision, nausea, tired, sweating, any ideas why?
- 9 Apr 2013 by nshepard
- 24 April 2013
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trazodone - Nausea and vomiting with trazadone? Increased dose over last few weeks. Now dry heaves,?
Posted 19 Feb 2012 • 3 answers
Posted 26 Nov 2013 • 3 answers
Posted 8 May 2014 • 1 answer
Posted 14 Nov 2017 • 1 answer
I have been taking trazodone 150 mg for about a year and have noticed blurred vision. Does anyone...
Posted 25 Jan 2018 • 0 answers